Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Journal of Obstrectic Anaesthesia and Critical Care
Search articles
Home Print this page Email this page Small font size Default font size Increase font size Users Online: 200
CASE REPORT
Year : 2016  |  Volume : 6  |  Issue : 1  |  Page : 34-37

Life threatening adverse reaction following prostaglandin analogue use in obstetric and gynecological practice


Department of Anesthesia, Critical Care and Pain Relief, Fortis Hospitals, Bangalore, Karnataka, India

Correspondence Address:
Dr. Anitha Prashanth
Consultant Anaesthesiologist, Fortis Hospitals, BG road, Bangalore, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2249-4472.181077

Rights and Permissions

Prostaglandin analogues are the most commonly used drugs by the obstetricians because of its favorable actions on the uterus and cervix. Although considered safe, this drug is associated with various adverse side effects. Here, we report two cases that became hemodynamically unstable after the administration of this drug.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2044    
    Printed29    
    Emailed0    
    PDF Downloaded191    
    Comments [Add]    

Recommend this journal